# SDR AALA972225

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 628-632
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER CORRODED STRINGER 27L, STATION 628-632.  CUT OUT DAMAGED SECTION OF STRINGER 27L AND INSTALLED REPAIR STRINGER PER 53-0-3 FIG 1 PAGE 3.  (M)
